# SDR WWMA9800079

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3319, LAX, AFT FLOOR PROXIMITY EMERG LIGHT INOP.  REINSTALLED LAMP ON FLOOR EMERGENCY LIGHT AT SEATS 12BC.
